# SDR SWIA200921430

- Difficulty date: April 6, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 23,920 hours, 35,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5871 - EMERGENCY LIGHTS IN AFT THIRD OF CABIN INOP.  REPLACED AFT EMERGENCY LIGHT BATTERY PACK.
